Involute-evolute curve couples in the Euclidean 4-space.
International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 2, p. 168
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Classification :
53A04, 53A07
Keywords: Euclidean space, involute-evolute curve couples, inclined curves
Keywords: Euclidean space, involute-evolute curve couples, inclined curves
@article{IJOPCM_2009__2_2_233318,
author = {\"Ozyilmaz, Emin and Yilmaz, S\"uha},
title = {Involute-evolute curve couples in the {Euclidean} 4-space.},
journal = {International journal of open problems in computer science and mathematics},
pages = {168},
year = {2009},
volume = {2},
number = {2},
zbl = {1206.53009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_2_233318/}
}
TY - JOUR AU - Özyilmaz, Emin AU - Yilmaz, Süha TI - Involute-evolute curve couples in the Euclidean 4-space. JO - International journal of open problems in computer science and mathematics PY - 2009 SP - 168 VL - 2 IS - 2 UR - http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_2_233318/ LA - en ID - IJOPCM_2009__2_2_233318 ER -
%0 Journal Article %A Özyilmaz, Emin %A Yilmaz, Süha %T Involute-evolute curve couples in the Euclidean 4-space. %J International journal of open problems in computer science and mathematics %D 2009 %P 168 %V 2 %N 2 %U http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_2_233318/ %G en %F IJOPCM_2009__2_2_233318
Özyilmaz, Emin; Yilmaz, Süha. Involute-evolute curve couples in the Euclidean 4-space.. International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 2, p. 168. http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_2_233318/